Alert archive / New Jersey / Gale Watches in 2022
Gale Watch 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Sep 21, 2022, 3:36 AM EDT. It took effect at Sep 22, 2022, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 21, 2022, 3:36 AM EDT (07:36 UTC)
- In effect from
- Sep 22, 2022, 6:00 PM EDT
- Expired
- Sep 22, 2022, 2:50 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
037 WHUS71 KPHI 210736 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 336 AM EDT Wed Sep 21 2022 ANZ453>455-212045- /O.NEW.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ /O.NEW.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 336 AM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. For the Gale Watch, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 2 AM to 6 PM EDT Thursday. For the Gale Watch, from Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-212045- /O.NEW.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 336 AM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 AM to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Small Craft Advisory conditions are likely to continue through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-212045- /O.NEW.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 336 AM EDT Wed Sep 21 2022 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and rough waters possible. * WHERE...Delaware Bay. * WHEN...From Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Johnson
4 follow-up statements
735 WHUS71 KPHI 211028 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 628 AM EDT Wed Sep 21 2022 ANZ453>455-212330- /O.CON.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ /O.CON.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 628 AM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. For the Gale Watch, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, from 2 AM to 6 PM EDT Thursday. For the Gale Watch, from Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-212330- /O.CON.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 628 AM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 AM to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Small Craft Advisory conditions are likely to continue through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-212330- /O.CON.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 628 AM EDT Wed Sep 21 2022 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and rough waters possible. * WHERE...Delaware Bay. * WHEN...From Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
794 WHUS71 KPHI 211859 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 259 PM EDT Wed Sep 21 2022 ANZ430-431-221230- /O.EXA.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ /O.CON.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 259 PM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. For the Gale Watch, northwest winds 15 to 25 kt with gusts up to 35 kt and rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, from 2 AM to 6 PM EDT Thursday. For the Gale Watch, from Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ453>455-221230- /O.CON.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ /O.CON.KPHI.GL.A.0015.220923T0300Z-220923T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 259 PM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the Gale Watch, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, from 2 AM to 6 PM EDT Thursday. For the Gale Watch, from Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-221230- /O.CON.KPHI.SC.Y.0076.220922T0600Z-220922T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 259 PM EDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 2 AM to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Small Craft Advisory conditions are likely to continue through Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
127 WHUS71 KPHI 220804 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 404 AM EDT Thu Sep 22 2022 ANZ450>452-222100- /O.EXT.KPHI.SC.Y.0076.000000T0000Z-220924T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 404 AM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Southwest wind 15 to 20 knots with gusts of 25 to 30 knots, becoming northwest this afternoon. Waves building to 6 to 10 feet. * WHERE...The Atlantic coastal waters from Sandy Hook to Great Egg Inlet, New Jersey. * WHEN...Until 6:00 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ ANZ453>455-222100- /O.CON.KPHI.SC.Y.0076.000000T0000Z-220922T2200Z/ /O.EXT.KPHI.GL.A.0015.220922T2200Z-220923T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 AM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Southwest wind 15 to 20 knots with gusts of 25 to 30 knots, becoming northwest this afternoon. Gale force gusts are possible from tonight into Friday. Waves building to 6 to 10 feet. * WHERE...The Atlantic coastal waters from Great Egg Inlet, New Jersey to Fenwick Island, Delaware. * WHEN...For the Small Craft Advisory until 6:00 PM this evening. For the Gale Watch from this evening through Friday afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ ANZ430-431-222100- /O.CON.KPHI.SC.Y.0076.000000T0000Z-220922T2200Z/ /O.EXT.KPHI.GL.A.0015.220922T2200Z-220923T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 404 AM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Southwest wind 15 to 20 knots with gusts of 25 to 30 knots, becoming northwest this afternoon. Gale force gusts are possible from tonight into Friday. Waves building to 2 to 5 feet. * WHERE...Delaware Bay. * WHEN...For the Small Craft Advisory until 6:00 PM this evening. For the Gale Watch from this evening through Friday afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ Iovino
929 WHUS71 KPHI 221850 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 250 PM EDT Thu Sep 22 2022 ANZ453>455-231145- /O.CON.KPHI.SC.Y.0076.000000T0000Z-220922T2200Z/ /O.UPG.KPHI.GL.A.0015.220922T2200Z-220923T1800Z/ /O.NEW.KPHI.GL.W.0021.220922T2200Z-220923T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 250 PM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, northwest winds around 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 2 PM EDT Friday. For the Small Craft Advisory, until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-431-231145- /O.CON.KPHI.SC.Y.0076.000000T0000Z-220922T2200Z/ /O.UPG.KPHI.GL.A.0015.220922T2200Z-220923T1800Z/ /O.NEW.KPHI.GL.W.0021.220922T2200Z-220923T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 250 PM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Gale Warning, from 6 PM this evening to 2 PM EDT Friday. For the Small Craft Advisory, until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ450>452-231145- /O.CON.KPHI.SC.Y.0076.000000T0000Z-220924T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 250 PM EDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Sep 20, 8:16 PM EDT, 7 hours 20 minutes earlier.
Area forecast discussion, Sep 20, 8:16 PM EDT, 7 hours 20 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 816 PM EDT Tue Sep 20 2022 .SYNOPSIS... High pressure remains across the area tonight and then moves away Wednesday. A cold front moves through tomorrow night into Thursday followed by Canadian high pressure building in for the weekend. Another system may impact the region Monday. && .NEAR TERM /THROUGH WEDNESDAY/... High pressure building into our south and west near West Virginia will continue to dominate the area through tonight as it remains centered just off to our south and west. This will bring mostly clear skies with diminishing winds and low temperatures mainly in the 50s to low 60s. For Wednesday, high pressure moves off the coast while a fairly broad area of low pressure moves eastward across northern Ontario into Quebec. This will help push a weak warm front through the area so it will be a bit warmer and more humid compared to today but still not exceptionally muggy. Expect highs mostly in the low to mid 80s. The day should start mainly sunny but there will be some increasing mid and high clouds through the day. The warm front could also help touch of a few afternoon showers or storms over the southern Poconos but POPs are low and it should otherwise be dry through the day. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... The cold front associated with the low pressure area and the upper trough will begin to affect the area Wed night. Showers and tstms that develop to the NW Wed will weaken as they arrive across our area. We will continue with the chc pops for the ern PA and nrn NJ counties. Risk for severe weather seems low as the instability decreases after the best daytime heating has expired and the wind field is only beginning to become favorable. The front will continue amble SE thru the region Thu. We'll continue to show a progression of higher pops from NW to SE thru the day. Scattered tstms are possible, but again the threat for any severe weather is quite low for most areas. A couple tstms across Delmarva may become stronger and with the Day3 outlook from SPC indicating Marginal risk, this will something to keep an eye out for. A cloudy day is expected in most areas with temperatures topping out in the low 80s for Delmarva and SE NJ and upper 60s/low 70s for the nrn NJ and srn Poconos areas. After the front passes, winds will switch around to the northwest and increase to around 10-15 mph by late Thursday and through Thursday night. Wind gusts of 20-30 mph can be expected, with brief gusts of 35-40 mph possible near the coast and in the higher elevations of the southern Poconos and northwestern New Jersey. On Thursday night, the front will push offshore and clearing will progress from NW to SE. Cooler and drier air will arrive under the breezy conditions. The main surge of cold advection looks to arrive near and after midnight, so the winds will likely not lessen much overnight. Lows will drop into the low/mid 40s for the NW areas and upper 40s/low 50s for metro Philadelphia and Delmarva. Friday will be the coolest day of the stretch with highs mostly in the 60s for most locales, about 10 degrees below normal. Breezy conditions will continue as high pressure continues building across the Great Lakes. Expect sustained winds around 15-20 mph with gusts of 25-35 mph. The pressure gradient will begin to relax later in the day, so the stronger winds and gusts are most likely to occur during the morning through early afternoon. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... High pressure at the surface and a upper ridge over the Eastern U.S. will combine to bring dry and autumn-like weather for late this week and for the weekend. Both Sat/Sun will have dry conditions with mostly sunny skies Sat and increasing clouds Sun. It will be seasonably cool Sat with highs in the low 70s for most areas and some 60s for the Poconos. On Sunday, highs will be a bit milder. Overnight lows will mostly be in the 40s Sat morning and upper 40s to low 50s for Sunday morning. Beyond that, many of the longer range models are showing that another H5 trough will be strengthening while moving SE across the Great Lakes Sun. and into the Middle Atlantic Mon. A surface low will develop and bring its associated fronts to our area. We will go along with the consensus NBM pops attm with chc pops Sun night and into Mon then slight chc pops for Mon night. Tstm will not be in the the fcst for these periods attm. Temperatures for Sun night and Monday will be a bit below normal. Following the trough and frontal passage, more below normal temps will expand across the area. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR with some scattered clouds. Winds will prevail around 5 kts or less, but should generally remain from the northwest. High confidence. Wednesday...VFR. Initially light northwest winds will shift to the southwest and increase to 5-10 kts by around 15Z. High confidence. Outlook... Wed night/Thu...Restrictions expected by Thursday morning with scattered showers and tstms associated with a cold front. Conditions deteriorate from NW to SE thru the period Wed night and improve from NW to SE Thursday. MVFR/IFR possible. LLWS possible Wednesday night with 2kft winds from the southwest around 35-40 kts. South to southwest winds 5-10 kts Wednesday night will shift to the northwest and increase to 10-15 kts on Thursday. Gusts of 20-25 kts possible on Thursday. Thu night thru Sun...Mostly VFR. Northwest winds 10-20 kts Thu night thru Fri with gusts of 20-30 kts probable. && .MARINE... Sub SCA conditions expected through Wednesday. Generally expect northwest winds 10 to 15 knots through tonight backing to southerly at 10 to 15 through Thursday with gusts up to 20 knots possible by late day. Seas generally 2 to 3 feet through the period. Outlook... Wed night thru Fri night... A period of SCA conditions expected with a possibility of some low-end Gales for late Thursday night and Friday. Scattered showers and tstms Wed night thru Thursday then generally fair for Friday and Sat. Choppy seas and enhanced swells associated with well offshore storms. Sat/Sun...Mostly sub-SCA with fair weather. Winds and seas will build later Sunday SCA possible Sun night. Rip Currents... For Wednesday, a southwest wind near 10 MPH tomorrow. Breaking waves should be 1-3 feet with a medium period swell. There is a LOW risk for rip currents along the Jersey Shore and Delaware Beaches. For Thursday, as Hurricane Fiona moves north well offshore, long period swells will begin to develop with building seas. An offshore wind around 10-15 MPH will help limit rip current potential somewhat, however with 3 to 4 foot breaking waves, and a period of around 13 seconds, a MODERATE risk for rip currents exists along the Jersey Shore and Delaware Beaches. An upgrade to HIGH risk may be necessary in subsequent updates, but confidence was not high enough currently to include it in the forecast. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Johnson/OHara/RCM NEAR TERM...Fitzsimmons/Staarmann SHORT TERM...OHara/Staarmann LONG TERM...OHara AVIATION...Fitzsimmons/OHara/Staarmann MARINE...Fitzsimmons/OHara
Hazardous weather outlook, Sep 20, 8:24 PM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 824 PM EDT Tue Sep 20 2022 DEZ001>003-MDZ012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-220030- New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 824 PM EDT Tue Sep 20 2022 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-220030- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 824 PM EDT Tue Sep 20 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Northwesterly wind gusts near gale force are possible late Thursday night through Friday morning. Seas will build to 6 to 10 feet Thursday night through Friday as well with the enhanced swells arriving from Hurricane Fiona, which will be passing a few hundred miles offshore. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-220030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 824 PM EDT Tue Sep 20 2022 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Northwesterly wind gusts near gale force are possible late Thursday night through Friday morning. Rough seas will develop Thursday night through Friday as well with the enhanced swells arriving from Hurricane Fiona, which will be passing a few hundred miles offshore. Seas may build to 6 to 8 feet near the mouth of Delaware Bay. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-220030- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 824 PM EDT Tue Sep 20 2022 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. High surf and dangerous rip currents are possible on Thursday and especially Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:36 AM EDT | Small Craft Advisory | PHI | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.